MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 CORAIL AMT NECK SEG 125D KLA; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US 1818910 CORAIL AMT NECK SEG 125D KLA; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number L94004
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the complaint was deemed as justified.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null, device history batch: null, device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon: dr (b)(6).Procedure: total hip replacement.The "o" rings inside the neck segment trials collect debris therefore this hospital removes the "o" rings after every case for cleaning.They then become worn and need replacement.No ae to patient.When did the device issue happen: after use on patient.Action taken to manage the problem: replace the "o" routinely.

Brand Name
CORAIL AMT NECK SEG 125D KLA
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7813878
Report Number1818910-2018-67655
Device Sequence Number186845
Product Code LXH
UDI-Device Identifier10603295325154
UDI-Public10603295325154
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL94004
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2017
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1